ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Ayyer, Arvind and Behrend, Roger E (2019) Factorization theorems for classical group characters, with applications to alternating sign matrices and plane partitions. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 165 . pp. 78-105.

Balodi, Mamta and Paleoux, Sebastien (2018) On Boolean intervals of finite groups. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 157 . pp. 49-69.

Ayyer, Arvind and Prasad, Amritanshu and Spallone, Steven (2017) Representations of symmetric groups with non-trivial determinant. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 150 . pp. 208-232.

Burton, Benjamin A and Datta, Basudeb and Singh, Nitin and Spreer, Jonathan (2015) Separation index of graphs and stacked 2-spheres. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 136 . pp. 184-197.

Datta, Basudeb and Singh, Nitin (2013) An infinite family of tight triangulations of manifolds. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 120 (8). pp. 2148-2163.

This list was generated on Thu Jun 30 00:47:34 2022 IST.